# SDR SWAA2021042866542

- Difficulty date: April 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 57,321 hours, 34,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS LOG PG 1864701 EMERGENCY EXIT ROW FO SIDE SIDEWALL LIGHT INOP / RELAMP EMERGENCY EXIT ROW 12A LIGHT SIDEWALL PER AMM 33-51-21 CL # 77836
